Wyoming, 2011

Winter Storm in Wyoming, January 15 to 18, 2011

January 15 to 18, 2011 · NWS CYS · 7 events in 2 counties and zones

An advancing potent upper level storm produced strong upslope flow and significant dynamics to produce heavy snowfall in the Snowy and Sierra Madre Ranges of southeast Wyoming.

Where it happened

Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

An advancing potent upper level storm produced strong upslope flow and significant dynamics to produce heavy snowfall in the Snowy and Sierra Madre Ranges of southeast Wyoming.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jan 15, 3:20 PM MST, 1 hour 40 minutes earlier.

Area forecast discussion, Jan 15, 3:20 PM MST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MST SAT JAN 15 2011

.SHORT TERM...THIS AFTERNOON THROUGH MONDAY
CURRENT WATER VAPOR IMAGERY DEPICTED A FAST NORTHWEST FLOW ALOFT
OVER THE ROCKIES/GREAT BASIN BETWEEN A RIDGE PARKED NEAR THE PACIFIC
COAST AND PERSISTENT HUDSON BAY UPPER LOW. EMBEDDED WITHIN THIS
FLOW WERE SEVERAL WEAK SHORTWAVES AND PACIFIC MOISTURE PRODUCING A
VARIETY OF WINTER WEATHER OVER THE NORTHWEST AND NORTH CENTRAL CONUS.
THE REGIONAL SURFACE ANALYSIS SHOWED A QUASI-STATIONARY FRONT FROM
BRITISH COLUMBIA SOUTHEAST THROUGH WESTERN MONTANA...CENTRAL
WYOMING...THE NEBRASKA PANHANDLE AND WESTERN KANSAS. TO THE EAST
OF THE FRONT...THE AIRMASS WAS COLDER WITH NORTHERLY SURFACE
WINDS...WHILE AREAS TO THE WEST WERE MILDER WITH OCCASIONALLY
GUSTY WEST TO SOUTHWEST WINDS. TEMPERATURES AT 2 PM RANGED FROM 21
DEGREES AT CHADRON TO 51 AT SIDNEY.

THE MAIN FORECAST CHALLENGES DURING THE SHORT TERM WILL BE
WINDS AND PRECIPITATION. WEAK SHORTWAVE RESPONSIBLE FOR LIGHT
SNOW TO THE NORTH OF THE CWA THIS AFTERNOON WILL MOVE QUICKLY
SOUTHEAST THIS EVENING. ATTENTION THEN TURNS TO THE NEXT STRONGER
SHORTWAVE WHICH MOVES SOUTHEAST FROM MONTANA THROUGH WYOMING AND
NORTHERN COLORADO SUNDAY THROUGH MONDAY. THE LOCAL MESO-ETA WIND
CORRIDOR STUDY SHOWS 8050 AND 700 MB PRESSURE GRADIENTS INCREASING
TONIGHT. BY 06Z...WIND PRONE AREAS INCLUDING BORDEAUX AND ARLINGTON
WILL SEE THEIR WINDS RAMPING UP RATHER QUICKLY...FOLLOWED BY THE
REMAINDER OF THE LARAMIE RANGE AND NORTHERN CARBON COUNTY SHORTLY
THEREAFTER. GFS SHOWS 700 MB WINDS INCREASING TO 50 KT BETWEEN 06Z
AND 12Z...REACHING AS HIGH AS 60 KT SUNDAY MORNING AND CONTINUING
THROUGH THE DAY AND NIGHT. HAVE UPGRADED THE INHERITED HIGH WIND
WATCH TO A WARNING FOR LATE THIS EVENING THROUGH MONDAY MORNING.

THE OTHER BYPRODUCT OF THIS POTENT UPPER LEVEL STORM WILL BE THE
POTENTIAL FOR SIGNIFICANT SNOWFALL FOR THE MOUNTAINS AND HIGH
VALLEYS OF CARBON COUNTY. THE ECMWF...GFS...GEM AND NAM ALL HAVE
BEEN CONSISTENT THE PAST SEVERAL MODEL RUNS WITH PROGGING RATHER
HIGH QPFS OVER THE SNOWY AND SIERRA MADRE RANGES. INHERITED QPF
GRIDS WERE RAISED A BIT FROM THE PREVIOUS FORECAST...ALONG WITH
SNOW AMOUNTS. THE 18Z HPC 3-DAY SNOW ACCUMULATION GRAPHIC HAS
CHANGED LITTLE FROM 06Z...WITH 8 TO 15 INCHES PROGGED. GENERALLY
TWEAKED SNOW AMT GRIDS TOWARD THESE VALUES. THE PERIODS OF MODERATE
TO HEAVY SNOW COMBINED WITH THE VERY STRONG AND GUSTY WINDS WILL
CREATE WHITEOUT CONDITIONS DUE TO FALLING AND BLOWING SNOW.
COORDINATED WITH ADJACENT WFOS AND WILL UPGRADE THE WINTER STORM
WATCH TO A WARNING FOR THE MOUNTAINS FROM EARLY SUNDAY MORNING
THROUGH MONDAY AFTERNOON. FOR AREAS ALONG AND EAST OF THE LARAMIE
RANGE...THE MODELS CONTINUE TO PLACE SOME QPF BEGINNING SUNDAY
NIGHT AND LASTING THROUGH MONDAY. WITH WARMER TEMPERATURES FROM
DOWNSLOPING WINDS...MOST OF THE PRECIPITATION WILL BE IN THE FORM
OF RAIN OR RAIN-SNOW MIX AND WILL GENERALLY BE LIGHT.

TEMPERATURES DURING THE SHORT TERM PERIOD WILL AVERAGE 5 TO 10
DEGREES ABOVE NORMAL FOR DAYTIME HIGHS AND 10 TO 15 DEGREES ABOVE
NORMAL FOR NIGHTTIME LOWS.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...MODELS IN GOOD
AGREEMENT WITH THE OVERALL PATTERN THROUGH NEXT WEEK...BUT
CONTINUE TO STRUGGLE WITH INDIVIDUAL SHORT WAVES PUSHES SOUTHEAST
EMBEDDED IN THE MEAN NORTHWEST FLOW ALOFT. 12Z GFS IS NOW MORE
PROGRESSIVE WITH THE SHORTWAVE ON TUESDAY NIGHT INTO WEDNESDAY
WHILE THE ECMWF AND THE GEM ARE LESS PROGRESSIVE...SHOWING THE
TROUGH DIGGING A BIT FURTHER SOUTHWEST ACROSS COLORADO. DID NOT
CHANGE MUCH THROUGH WEDNESDAY EXCEPT FOR INCREASING POP TOWARDS
MOS GUIDANCE WITH ALL MODELS SHOWING MOST OF THE FORECAST AREA
GETTING SOME FORM OF PRECIP...ALTHOUGH HOW MUCH IS IN QUESTION.
COULD SEE LIGHT SNOW ACCUMULATIONS...ESPECIALLY ALONG AND WEST OF
THE LARAMIE RANGE LATE TUESDAY AND INTO WEDNESDAY...WITH MODERATE
SNOW ACCUMULATIONS POSSIBLE IN THE MOUNTAINS. THE COLD FRONT SEEMS
TO MOVE ACROSS THE AREA TOO QUICK FOR ANY AREAS TO SEE HEAVY
SNOWFALL. TEMPS ARE VERY TRICKY THROUGHOUT THE EXTENDED WITH
MODELS SHOWING THE ARCTIC AIR RATHER CLOSE TO THE FORECAST
AREA. WHILE THE ECMWF AND GEM SHOWS THE MODIFIED ARCTIC AIRMASS
MAKING IT INTO WYOMING AND WESTERN NEBRASKA...THE OTHER MODELS
SHOW THIS AIRMASS MUCH FURTHER EAST ACROSS THE GREAT PLAINS. FOR
NOW...KEPT TEMPS NEAR MOS GUIDANCE AND CLIMO. CONSENSUS WAS WAY
TOO WARM SHOWING 40S FOR HIGHS ACROSS THE WHOLE AREA THROUGH THE
MIDDLE OF NEXT WEEK...SO STAYED AWAY FROM THIS SOLUTION FOR NOW
GIVEN THE AMOUNT OF UNCERTAINTY AND EARLY WEDNESDAY FROPA.

BY LATE IN THE WEEK...ALL MODELS SHOW HIGH PRESSURE BUILDING INTO
THE PLAINS AND PUSHING THE FRONT SOUTH QUICKLY. THURSDAY WILL
REMAIN ON THE COLD SIDE...PARTICULARLY IN THE EAST WHERE THE COLDER
AIRMASS IS DEEPER. LOWERED MIN AND MAX TEMPS BELOW MOS GUIDANCE
WITH HIGHS IN THE 20S AND 30S EXPECTED. NO SIGNIFICANT PRECIP IS
EXPECTED BUT WESTERLY WINDS WILL REMAIN ON THE BREEZY SIDE ACROSS
THE MOUNTAINS. ANOTHER WEAKER SHORTWAVE TROUGH WILL PUSH SOUTH
ON FRIDAY WITH NORTHWEST FLOW CONTINUING INTO NEXT WEEKEND ALONG
WITH COOLER THAN NORMAL TEMPS
&&

.AVIATION...18Z TAF ISSUANCE...MVFR CIGS ARE LIKELY ACROSS KLAR AND
KRWL ACROSS WYOMING THIS AFTERNOON WITH NEAR IFR CIGS POSSIBLE BY
THIS EVENING AS AN UPPER LEVEL DISTURBANCE PUSHES ACROSS THE
REGION. OTHERWISE...VFR CONDITIONS ARE EXPECTED WITH BREEZY
CONDITIONS THROUGH TONIGHT FROM KCYS EASTWARD INTO WESTERN
NEBRASKA. THE ONLY EXCEPTION WILL BE KCDR...WHICH HAD A BACK DOOR
COLD FRONT GO THROUGH THE AREA EARLY THIS MORNING RESULTING IN A
LOW STRATUS DECK AND PATCHY FOG UP TO THE PINE RIDGE SOUTH OF
KCDR. KEPT IFR OR LIFR CONDITIONS GOING OVER THIS AREA THROUGH
MIDNIGHT WITH CIGS UNDER 500 FEET AND VIS DOWN TO 2 MILES AT TIMES.
&&

.FIRE WEATHER...
GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON...THEN
BECOME VERY STRONG TONIGHT AND PERSIST THROUGH MONDAY AS A WINTER
STORM SYSTEM MOVES ACROSS WYOMING AND COLORADO FROM THE NORTHWEST.
SNOW WILL INCREASE IN COVERAGE AND INTENSITY OVER AREAS ALONG AND
WEST OF THE LARAMIE RANGE EARLY SUNDAY MORNING AND WILL PERSIST
INTO MONDAY...DECREASING SOMEWHAT MONDAY NIGHT AND TUESDAY. AREAS
EAST OF THE RANGE WILL REMAIN DRY THROUGH SUNDAY...FOLLOWED BY A
CHANCE OF RAIN AND/OR SNOW SUNDAY NIGHT THROUGH TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM 5 AM SUNDAY TO 5 PM MONDAY FOR WYZ112-
     WYZ114.
     HIGH WIND WARNING FROM 11 PM SATURDAY TO 11 AM MONDAY FOR WYZ103-
     WYZ104-WYZ105-WYZ106-WYZ109-WYZ110-WYZ116-WYZ117.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...JAMSKI
LONG TERM...TJT/
AVIATION...LUNDQUIST/TJT
Hazardous weather outlook, Jan 15, 4:45 PM MST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MST SAT JAN 15 2011

WYZ101>119-162345-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
445 PM MST SAT JAN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT LATE TONIGHT FOR NORTHERN CARBON
COUNTY AS WELL AS THE LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY.
SOUTHWEST WINDS OF 35 TO 45 MPH WILL GUST TO 65 MPH AT TIMES
ACROSS THIS AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE HIGH WIND WARNING WILL CONTINUE FOR NORTHERN CARBON
COUNTY...LARAMIE RANGE...AND SOUTHWEST PLATTE COUNTY FROM SUNDAY
THROUGH MONDAY MORNING. WIND GUSTS IN EXCESS OF 60 MPH WILL BE
LIKELY.

A WINTER STORM WARNING IS IN EFFECT FOR THE SNOWY RANGE AND SIERRA
MADRES SUNDAY THROUGH MORNING. SNOWFALL ACCUMULATIONS OF 8 TO 14
INCHES ARE EXPECTED. WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH
WILL CREATE SIGNIFICANT AREAS OF BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURABLE WIND GUSTS IN EXCESS
OF 60 MPH.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-162345-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
445 PM MST SAT JAN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

AREAS OF FOG WILL PERSIST IN AREAS NORTH OF THE PINE RIDGE THROUGH
THE EVENING...BUT WILL LIFT BY AROUND MIDNIGHT. VISIBILITIES WILL
BE REDUCED TO AS LOW AS 1 MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jan 15, 11:51 AM MST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1151 AM MST SAT JAN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/14/2011  M40.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 50 MPH

1020 PM     HIGH SUST WINDS  BORDEAUX                41.95N 104.95W
01/14/2011  M41.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            GUSTS TO 50 MPH

1031 PM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/14/2011  M47.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 57 MPH

1100 PM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/14/2011  M43.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 56 MPH

1136 PM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/14/2011  M45.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 55 MPH

1231 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M40.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 50 MPH

0111 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M43.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 56 MPH

0120 AM     HIGH SUST WINDS  BORDEAUX                41.95N 104.95W
01/15/2011  M39.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            GUSTS TO 50 MPH

0145 AM     HIGH SUST WINDS  BORDEAUX                41.95N 104.95W
01/15/2011  M40.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            GUSTS TO 56 MPH

0205 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M46.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 59 MPH

0205 AM     HIGH SUST WINDS  BORDEAUX                41.95N 104.95W
01/15/2011  M36.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            GUSTS TO 57 MPH

0230 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M41.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 56 MPH

0350 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M41.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 54 MPH

0410 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M42.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 56 MPH

0446 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M42.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 49 MPH

0510 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M43.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 56 MPH

0540 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M42.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 54 MPH

0610 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M44.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 52 MPH

0650 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
01/15/2011  M43.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            GUSTS TO 56 MPH

0900 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/15/2011  M59.00 MPH       PLATTE             WY   MESONET

            SUSTAINED WAS 41 MPH.

0940 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/15/2011  M58.00 MPH       PLATTE             WY   MESONET

            SUSTAINED WINDS WERE 39 MPH.

&&

LUNDQUIST

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 winter storm. Local standard time, as filed.

Winter Storm, Sierra Madre Range

When
January 15, 5:00 PM MST to January 18, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

SNOTEL site a Blackhall Mountain elevation 9820 feet recorded snowfall of 17 inches.

Winter Storm, Sierra Madre Range

When
January 15, 5:00 PM MST to January 18, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

SNOTEL site at Little Snake River elevation 8915 feet recorded 18 inches of snow.

Winter Storm, Sierra Madre Range

When
January 15, 5:00 PM MST to January 18, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

SNOTEL site at Old Battle elevation 10 000 feet measured 17 inches of snow.

Winter Storm, Snowy Range

When
January 15, 5:00 PM MST to January 18, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

SNOTEL site at North Brush Creek measured 14 inches of snow.

Winter Storm, Snowy Range

When
January 15, 5:00 PM MST to January 18, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

SNOTEL site at North French Creek elevation 10 130 feet measured 25 inches of snow.

Winter Storm, Snowy Range

When
January 15, 5:00 PM MST to January 18, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

SNOTEL site at Brooklyn Lake elevation 10 240 feet measured 16 inches of snow.

Winter Storm, Snowy Range

When
January 15, 5:00 PM MST to January 18, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

SNOTEL site at Cinnabar Park elevation 9574 feet measured 16 inches of snow.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2011Every state in 2011This day in weather historyWarnings in Wyoming, January 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 269068, 269069, 269070, 269071, 269072, 269074, 269077.